RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 187–192 (Mi msb5272)  

This article is cited in 3 scientific papers (total in 3 papers)

Lattices with an additive basis

P. G. Kontorovich, B. I. Plotkin


Full text: PDF file (699 kB)

Bibliographic databases:
Received: 20.11.1953

Citation: P. G. Kontorovich, B. I. Plotkin, “Lattices with an additive basis”, Mat. Sb. (N.S.), 35(77):1 (1954), 187–192

Citation in format AMSBIB
\Bibitem{KonPlo54}
\by P.~G.~Kontorovich, B.~I.~Plotkin
\paper Lattices with an additive basis
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 187--192
\mathnet{http://mi.mathnet.ru/msb5272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65531}
\zmath{https://zbmath.org/?q=an:0058.26105}


Linking options:
  • http://mi.mathnet.ru/eng/msb5272
  • http://mi.mathnet.ru/eng/msb/v77/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Sadovskii, “Some lattice-theoretical problems in the theory of groups”, Russian Math. Surveys, 23:3 (1968), 125–156  mathnet  crossref  mathscinet  zmath
    2. A. S. Pekelis, “Lattice isomorphisms of group pairs”, Math. USSR-Izv., 3:2 (1969), 375–390  mathnet  crossref  mathscinet  zmath
    3. M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Russian Math. Surveys, 27:6 (1972), 149–191  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:167
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020